The corner of my lips keep busting and I have been given Rising by my dentist. I have also started taking Super B Complex..Still when I open my mouth it causes the corners to split and bleed,
Did you find this post helpful?
|

User Profile
replied November 16th, 2010
Hi,
Welcome to the ehealthforum and I am really glad to help you out. What you’re suffering from is known as cheilitis, the commonest cause of which vitamin B complex deficiency and taking B complex supplements in the form of capsules does help.

The other possibility is of eczema for which oral antihistaminic / calamine lotion/ good moisturizers/topical steroids help. If the symptoms persist, then please consult a dermatologist and get angular cheilitis ruled out.

It is very difficult to precisely confirm a diagnosis without examination and investigations, and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.



|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.